MIA cover

Mathematical Inequalities & Applications

Volume: 1

Year: 1998


Issue: 2 (April, 1998)
Article number / DOI Authors / Title Pages Abstract Article
01-14 Chi-Kwong Li, Carrie A. Pohanka: Estimating the Extreme Singular Values of Matrices 153–169 View View
01-15 Miroslav Fiedler, Vlastimil Pták: Some inequalities related to M-matrices 171–176 View View
01-16 Abdul Aziz, Nisar Ahmed Rather: New Lq inequalities for polynomials 177–191 View View
01-17 George A. Anastassiou: Opial type inequalities for linear differential operators 193–200 View View
01-18 Steve Clark, Don Hinton: A Liapunov Inequality for Linear Hamiltonian Systems 201–209 View View
01-19 C. E. M. Pearce, J. Pečarić, J. Šunde: A generalization of Pólya's inequality to Stolarsky and Gini means 211–222 View View
01-20 A. M. Fink: A best possible Hadamard inequality 223–230 View View
01-21 Abdul Aziz, Nisar Ahmed Rather: A refinement of a theorem of Paul Turan concerning polynomials 231–238 View View
01-22 Shigeyoshi Owa, H. M. Srivastava: Distortion Inequalities for Ruscheweyh Derivatives 239–246 View View
01-23 V. I. Semenov: Certain open problems of quasiconformal theory related to inequalities 247–251 View View
01-24 N. Elezović, C. Giordano, J. Pečarić: A geometric mean inequality and some monotonicity results for the q-Gamma function 253–258 View View
01-25 A. G. Ramm: Inequalities for norms of some integral operators 259–265 View View
01-26 J. F. Jiang, E. Kamei, M. Fujii: Operator functions associated with the grand Furuta inequality 267–277 View View
01-27 Mitsuru Uchiyama: Norms and determinants of products of logarithmic functions of positive semi-definite operators 279–284 View View
01-28 Stefan M. Stefanov: Valid inequalities and cutting planes for some polytopes 285–293 View View
01-29 M. Matić, C. E. M. Pearce, J. Pečarić: Improvements of some bounds on entropy measures in information theory 295–304 View View